8 doctors weighed in:

What's rebound headache?

8 doctors weighed in
7 doctors agree

In brief: See below:

Rebound headaches (medication-overuse headaches) are caused by frequent use of headache medication.
Pain relievers offer relief for occasional headaches, but if you take them more than a couple of days a week, you may trigger rebound headaches. To stop rebound headaches, reduce or stop taking the pain medication. It's tough in the short term, but your physician can help!

In brief: See below:

Rebound headaches (medication-overuse headaches) are caused by frequent use of headache medication.
Pain relievers offer relief for occasional headaches, but if you take them more than a couple of days a week, you may trigger rebound headaches. To stop rebound headaches, reduce or stop taking the pain medication. It's tough in the short term, but your physician can help!
Dr. Michael H. T. Sia
Dr. Michael H. T. Sia
Thank

In brief: Like resistance

Your body, after taking certain meds like aspirin, can develop a resistance to the pain relieving effects of the meds, and actually start causing the headaches (rebound) or make them worse.
It is a very tough decision to make when it helped at first then quits working, yet you still want to take it hoping it will kick in. You need to see a doctor.

In brief: Like resistance

Your body, after taking certain meds like aspirin, can develop a resistance to the pain relieving effects of the meds, and actually start causing the headaches (rebound) or make them worse.
It is a very tough decision to make when it helped at first then quits working, yet you still want to take it hoping it will kick in. You need to see a doctor.
Dr. Jeffrey Bassman
Dr. Jeffrey Bassman
Thank
Read more answers from doctors